# SDR DLL19981958

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760DH
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1194
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 983
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 983 FRAME WAS FOUND WITH THE TYPICAL AD 91-21-51, CRACK AT WL 185 ON THE LT SIDE.  THE CRACK WAS ROUTED OUT AND REPAIRED PER LAC S/B 093-53-266 USING THE LCC-7622-325 REPAIR WITH SOME FASTENER DEVIATIONS.  THE REPAIR WAS       ACCOMPLISHED PER ER/A 365628-14, REV B.
